MathSciNet Relay Station
MathSciNet bibliographic data
MR1338102 (97a:57012) 57N10 (57Q15 83C27)
Durhuus, Bergfinnur; Jónsson, Thórdur Remarks on the entropy of $3$-manifolds. Nuclear Phys. B 445 (1995), no. 1, 182–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement